# SDR DHL2006745515

- Difficulty date: August 12, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FRAME AT STA 720 IS DENTED IN 3 PLACES BETWEEN STR 24L-25L.  REMOVED DAMAGED SECTION 1" BY 1",1.10" BY 1" AT STA 720 BETWEEN STR 24L-25L PER B727 SRM 51-40-3 FIG 1.  FABRICATED DOUBLER 7075-0 .071 P.O. 9003189 15.5" BY 4" PER B727 SRM 51-40-3 FIG 1 AND B727 SRM 51-10-2.  HEAT TREATED DOUBLER 7075-0 TO 7075T-6 PER FLIGHTSTAR AIRCRAFT SERVICES ER2-37153-801 REV 1 AND B727 51-10-3.  INSTALLED DOUBLER AT BS 720 STR 24L-25L IAW B727 SRM 51-40-3 FIG 1.
